# SDR QXEA9700723

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD PRESSURE BULKHEAD IS CRACKED AT THE HORIZONTAL BEAM 7 ON THE PILOTS SIDE.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW FOKKER SRM 53-02-18 FIG 14.
